MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; OPERATING ROOM ACCESSORIES TABLE TRAY

MAKO SURGICAL CORP. BOOT ASSEMBLY; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number 210080
Medical Device Problem Codes Fracture (1260); Material Frayed (1262); Sharp Edges (4013)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplement al report will be submitted when additional information becomes available.
 
Event or Problem Description
A small piece of the boot assembly has cracked off creating a sharp edge on the carbon fiber.Case type: tka.
 
Additional Manufacturer Narrative
Update to b2, d2, executive summary and common device name.Reported event: a small piece of the boot assembly has cracked off creating a sharp edge on the carbon fiber.Case type: tka.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection a capa has been raised for the same.Product history review: review of the device history records cannot be conducted as the lot number is unknown.Complaint history review: review of the complaint history records cannot be conducted as the lot number is unknown.Conclusions: preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
BOOT ASSEMBLY
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9694884
Report Number3005985723-2020-00083
Device Sequence Number16907403
Product Code FWZ
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number210080
Device Catalogue Number210080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;